Jump to content
CrazyBoards.org

Recommended Posts

I had been prescribed prazosin, and have been prescribed it before, but not for several years.  I had to stop taking it because I had an extremely different reaction to it this time.  It seemed to cause really heavy dreaming, though probably less disturbing, and my daytime dose seemed to make me live in some kind of weird nightmare and have episodes of weakness.  I was thinking that my episodes of extreme daytime sleepiness have occurred since I took it last and looked it up, and it is contraindicated in narcolepsy.  Would it have such a weird and different effect if I have developed narcolepsy, as my sleep doctor thought I might have?  I have stopped it as I think it is making me super sick.  

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...